# SDR VNAA20250108047

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6705361239416
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS HEAVY CORROSION FROM FS985 TO FS1033.    RECEIVED AND COMPLIED WITH MHI RJ REO 670-53-61-2394 REV. -- DATED 2024-10-24 REPAIR STEP 1. COMPLIED WITH REMAINING STEPS OF REO 670-53-61-2394 REV - DATED 2024-10-24. COMPLIED WITH SRM 53-00-41-201-001-A01, 670-53-61-2394-1 & 670-53-61-2394-2.
